Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 17, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 22, 2020, 4:59 PM CDT for Coal County, Johnston County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2020, 4:59 PM CDT (21:59 UTC)
- Expired
- Apr 22, 2020, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Coal County, OK, Johnston County, OK
The radar
The Norman radar (KTLX), 120 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:26 PM CDT | TORNADO | 1 S Bromide, OK | A TORNADO DEVELOPED SOUTH OF BROMIDE AND MOVED EAST PASSING NEAR OR NORTH OF WAPANUCKA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
127
WFUS54 KOUN 222159
TOROUN
OKC029-069-222245-
/O.NEW.KOUN.TO.W.0017.200422T2159Z-200422T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
459 PM CDT Wed Apr 22 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northern Johnston County in southeastern Oklahoma...
Southwestern Coal County in southeastern Oklahoma...
* Until 545 PM CDT.
* At 459 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Reagan, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wapanucka, Mill Creek, Bromide, Connerville, Pontotoc, Clarita and
Reagan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3430 9641 3430 9684 3444 9685 3451 9658
3450 9651 3453 9651 3455 9641
TIME...MOT...LOC 2159Z 256DEG 26KT 3437 9677
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..speg.1 follow-up statement
271
WWUS54 KOUN 222221
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
521 PM CDT Wed Apr 22 2020
OKC029-069-222245-
/O.CON.KOUN.TO.W.0017.000000T0000Z-200422T2245Z/
Johnston OK-Coal OK-
521 PM CDT Wed Apr 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN JOHNSTON AND SOUTHWESTERN COAL COUNTIES...
At 521 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bromide, moving east at 55 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wapanucka, Bromide and Clarita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3435 9641 3434 9655 3451 9658 3450 9651
3453 9651 3455 9641
TIME...MOT...LOC 2221Z 253DEG 49KT 3442 9645
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..speg.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 22, 1:48 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Apr 22, 1:48 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
148 PM CDT Wed Apr 22 2020
...New SHORT TERM...
.SHORT TERM...
(This evening through Thursday)
Issued at 120 PM CDT Wed Apr 22 2020
Thunderstorms continue to evolve through the afternoon hours as
the upper low makes its final dig across our area, as well as a
surface boundary/dryline making its eastward push. With the moist
air already in place, mid-level lapse rates will steepen mid-level
temperature lapse rates increasing the MUCAPE to 2000-3000 J/kg
across much of the southern half of our forecast area.
Expecting last round of supercells to begin developing in this
highly unstable and sheared environment, with very large hail
possible. DCAPE values will also be sufficient for severe wind
gusts from these storms, while the shear could support a few
tornados from these storms mainly across southeast Oklahoma.
Expecting the severe storms to have moved into southeast Oklahoma
by the late evening hours. Unfortunately the CAMs still don't seem
to have a good handle with these storms.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 1244 PM CDT Wed Apr 22 2020
Models show that a disturbance/shortwave will move across the
central/southern Plains bringing a chance for showers and storms
Thursday night into Friday. Models also show a sfc low and cold
front moving across the area during this time. Rain chances will end
Fri afternoon/evening as the upper system moves east of the area.
Models show generally NW upper flow over the weekend and through
next week, especially next week as the upper ridge builds over the
western U.S. Disturbances moving through this flow could bring a
chance for rain at times. Right now, it looks like showers and
storms will be possible early next week with the most potential
Tuesday as a cold front moves across the fa.
Generally, near but below average temperatures are expected Friday
and over the weekend. Above average temperatures are then expected
much of next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1248 PM CDT Wed Apr 22 2020
Thunderstorm system coming through will maintain low ceilings
across much of our terminals at least through 00Z, maintaining
mostly MVFR to brief periods of IFR conditions and lowered
visibilities. Expecting conditions to improve to VFR conditions
after 00Z as ceiling lift and the storm system pushes off to
eastern Oklahoma.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 53 79 56 70 / 30 0 30 40
Hobart OK 52 81 54 73 / 10 0 20 20
Wichita Falls TX 55 83 59 76 / 10 0 10 10
Gage OK 47 81 50 72 / 10 0 30 30
Ponca City OK 53 76 54 69 / 50 0 40 60
Durant OK 57 79 57 77 / 70 0 10 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 PM CDT this evening for OKZ006>008-011>013-
020.
TX...None.
&&
SHORT TERM...68
LONG TERM....25
AVIATION...68Hazardous weather outlook, Apr 22, 3:58 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 358 PM CDT Wed Apr 22 2020 OKZ004>048-050>052-TXZ083>090-231000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 358 PM CDT Wed Apr 22 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Severe thunderstorms will be most numerous, and much stronger, across south-central and southeast Oklahoma. This includes areas such as Ardmore, Ada, Tishomingo, Durant, and Atoka. Hail up to baseball size and the threat of tornadoes will exist through early evening. Farther north in Oklahoma, there is primarily a large hail concern through the early evening hours, with hail up to golfball size possible. Storm movement will be east at about 40 mph. .Heavy Rainfall and Flooding... Localized flooding is possible in areas where multiple storms occur. This is most likely across areas near and east of Interstate-35. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms will be possible Thursday night into Friday. The chance of severe storms is low. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 22, 3:51 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 4 S RUSH SPRINGS 34.72N 97.96W
04/22/2020 M1.00 INCH GRADY OK TRAINED SPOTTER
&&Special weather statement, Apr 22, 3:56 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
356 PM CDT Wed Apr 22 2020
OKZ018-019-024-025-222130-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
356 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher...
northwestern Oklahoma...southwestern Logan and northeastern Canadian
Counties Until 430 PM CDT...
AT 354 PM CDT, a strong thunderstorm was located 4 miles northeast of
Piedmont, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Northwestern Oklahoma City, Edmond, Guthrie, Yukon, The Village,
Piedmont, Arcadia, Navina, Seward and Downtown Edmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3554 9779 3572 9779 3591 9741 3577 9731
3563 9728
TIME...MOT...LOC 2054Z 248DEG 23KT 3568 9767
MahaleSpecial weather statement, Apr 22, 3:58 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 358 PM CDT Wed Apr 22 2020 OKZ028>030-040-222130- Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK- 358 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie...north central Garvin...southeastern Cleveland and south central McClain Counties Until 430 PM CDT... AT 357 PM CDT, a strong thunderstorm was located 4 miles north of Maysville, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Purcell, Lexington, Wayne, Byars, Rosedale and Payne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3482 9750 3493 9754 3508 9717 3484 9705 TIME...MOT...LOC 2057Z 248DEG 21KT 3487 9742 Mahale
Local storm report, Apr 22, 4:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TORNADO 1 NE SPRINGER 34.32N 97.13W
04/22/2020 CARTER OK BROADCAST MEDIA
&&Local storm report, Apr 22, 4:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TORNADO 7 SW PAULS VALLEY 34.67N 97.31W
04/22/2020 GARVIN OK STORM CHASER
&&Local storm report, Apr 22, 4:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 7 NNW MILL CREEK 34.50N 96.87W
04/22/2020 M0.50 INCH JOHNSTON OK PUBLIC
MPING.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:09 PM CDT | Special Weather Statement | OUN | Washita | 36 min |
| Apr 21, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 60 min |
| Apr 21, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 66 min |
| Apr 21, 7:32 PM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Apr 21, 7:33 PM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| Apr 21, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 50 min |
| Apr 21, 7:56 PM CDT | Special Weather Statement | OUN | Beckham | 34 min |
| Apr 21, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 39 min |
| Apr 21, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 62 min |
| Apr 21, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 58 min |
| Apr 21, 8:18 PM CDT | Tornado Warning | OUN | Beckham, Custer, Washita | 19 min |
| Apr 21, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 51 min |
| Apr 21, 8:28 PM CDT | Special Weather Statement | OUN | Greer | 32 min |
| Apr 21, 8:34 PM CDT | Areal Flood Advisory | OUN | Caddo, Washita | 3 hr |
| Apr 21, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 50 min |
| Apr 21, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 45 min |
| Apr 21, 8:50 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Apr 21, 9:04 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Apr 21, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 67 min |
| Apr 21, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 40 min |
| Apr 21, 9:33 PM CDT | Special Weather Statement | OUN | Kiowa | 27 min |
| Apr 21, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 44 min |
| Apr 21, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 66 min |
| Apr 21, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 64 min |
| Apr 21, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Apr 21, 10:06 PM CDT | Areal Flood Advisory | OUN | Washita | 3 hr |
| Apr 21, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 42 min |
| Apr 21, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 45 min |
| Apr 21, 10:39 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| Apr 21, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 56 min |
| Apr 21, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 66 min |
| Apr 21, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 45 min |
| Apr 21, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 51 min |
| Apr 21, 11:28 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 32 min |
| Apr 21, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| Apr 21, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 62 min |
| Apr 21, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 43 min |
| Apr 21, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Stephens | 57 min |
| Apr 21, 11:53 PM CDT | Tornado Warning | OUN | Stephens | 52 min |
| Apr 22, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 41 min |
| Apr 22, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 31 min |
| Apr 22, 12:16 AM CDT | Tornado Warning | OUN | Carter, Garvin, Murray, Stephens | 27 min |
| Apr 22, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 64 min |
| Apr 22, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 57 min |
| Apr 22, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 46 min |
| Apr 22, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 50 min |
| Apr 22, 1:24 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
| Apr 22, 1:26 AM CDT | Special Weather Statement | OUN | Garvin | 34 min |
| Apr 22, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Stephens | 49 min |
| Apr 22, 1:49 AM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 22, 1:50 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 70 min |
| Apr 22, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 45 min |
| Apr 22, 2:06 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 25 hr |
| Apr 22, 2:14 AM CDT | Special Weather Statement | OUN | Johnston | 31 min |
| Apr 22, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 51 min |
| Apr 22, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 41 min |
| Apr 22, 2:57 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 18 min |
| Apr 22, 3:12 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 29 min |
| Apr 22, 3:58 AM CDT | Special Weather Statement | OUN | Woods | 32 min |
| Apr 22, 4:28 AM CDT | Special Weather Statement | OUN | Ellis | 32 min |
| Apr 22, 4:34 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 41 min |
| Apr 22, 4:48 AM CDT | Special Weather Statement | OUN | Alfalfa | 27 min |
| Apr 22, 4:49 AM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 22, 4:53 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 52 min |
| Apr 22, 5:03 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 42 min |
| Apr 22, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 51 min |
| Apr 22, 5:21 AM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Apr 22, 5:22 AM CDT | Special Weather Statement | OUN | Atoka, Coal | 38 min |
| Apr 22, 5:32 AM CDT | Flood Watch | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble and 1 more | 13 hr |
| Apr 22, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Logan, Noble and 1 more | 49 min |
| Apr 22, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 53 min |
| Apr 22, 6:23 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 52 min |
| Apr 22, 6:46 AM CDT | Special Weather Statement | OUN | Woods | 29 min |
| Apr 22, 7:15 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Apr 22, 7:33 AM CDT | Special Weather Statement | OUN | Kay | 27 min |
| Apr 22, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 47 min |
| Apr 22, 8:00 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Apr 22, 8:19 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 41 min |
| Apr 22, 8:22 AM CDT | Special Weather Statement | OUN | Atoka | 38 min |
Nearby
Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.